Japanese Journal of Mathematics
The official journal of the Mathematical Society of Japan, the Japanese Journal of Mathematics is devoted to authoritative research survey articles that will promote future progress in mathematics. It encourages advanced and clear expositions, giving new insights on topics of current interest from broad perspectives and/or reviewing all major developments in an important area over many years.
An eminent international mathematics journal, the Japanese Journal of Mathematics has been published since 1924. It is an ideal resource for a wide range of mathematicians extending beyond a small circle of specialists.
- 10 Volumes
- 20 Issues
- 77 Articles
- 5 Open Access
- 2006 - 2015 Available
Luc Illusie (September 2015)
Ciprian Manolescu (September 2015)
To view the rest of this content please follow the download PDF link above.